The Annals of Mathematical Statistics

A Characterization of the Normal Distribution

Eugene Lukacs

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 13, Number 1 (1942), 91-93.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731647

Digital Object Identifier
doi:10.1214/aoms/1177731647

Mathematical Reviews number (MathSciNet)
MR6626

Zentralblatt MATH identifier
0060.28509

JSTOR
links.jstor.org

Citation

Lukacs, Eugene. A Characterization of the Normal Distribution. Ann. Math. Statist. 13 (1942), no. 1, 91--93. doi:10.1214/aoms/1177731647. http://projecteuclid.org/euclid.aoms/1177731647.


Export citation